Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is dialysis graft blockagebone pain a side effect of fosrenol?

Premium Questions

Dr. G.Srinivasan MD

My mother is 45 yrs old and is on dialysis . She been on for 5 yrs now she has a graft on the left ... her graft in her arm and put the temporary one in her right side of her chest they have to... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr. Prasanna Heijebu MD

is experiencing pain in the right hip for the last 3 months (no pain on left side ) making it difficult for her ...-proxyvon assuming osteoporosis . If it is so, why is the pain only in the... View answer

Answered by : Dr. Prasanna Heijebu ( General & Family Physician)
Dr. Praveen Tayal MD

My husband had his dialysis treatment today and is now suffering from very strong cramping in various parts of his body - hands, side, legs. Is there anything I can do to help relieve him of this ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Rakesh Madhyastha MD

My dad has been on dialysis for 2 years and has only recently been getting pounding headaches 1 hour into dialysis. He says they are pretty painful and it only occurs in his forehead and just ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr.      Ashish Mittal MD

Hi, I have a sister who was having severe side effects from klonipine and the Dr. took her off cold XXXXXXX now she is having even more sever withdrawals, and is a dialysis patient...what can we do? ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)

Public Forum Discussions

Dr.  Matthew J. Mangat MD

BP raised to 170/250 and effected all vital organs, resulting swelling in brain, heart enlargement ... felt angina pain in the chest. Was again taken to PGI, Chandigarh (India) for angiography ... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)
Dr. Ebenezer Rajadurai MD

For the last fewe days i have had a bad headache at the back of my head on the right side. I have taken pain killers and when i m sat down it feels as though it has gone but then i stand up ... View answer

Answered by : Dr. Ebenezer Rajadurai ( Internal Medicine Specialist)
Dr. Ebenezer Rajadurai MD

severity/importance/ side-effect of dialysis ... View answer

Answered by : Dr. Ebenezer Rajadurai ( Internal Medicine Specialist)
Dr.  Afaque Ali MD

Dear Dr What are the side effects of being put in the life supp machine (the one that is put in the trout) for more than 3 weeks? What are the side effects of dialysis, if you are put on... View answer

Answered by : Dr. Afaque Ali ( General & Family Physician)
Dr. Purva Patel MD

Sir I am dialysis patient and I have breathless problem for last ten days so I have done x Ray report that report shows I have cerdimegaly n unfold aorta problem and pleural effusion in right side so ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

hi,it can relive pain to some extent,consult doctor

Dr.    Dariush Saghafi MD

That is not a "side effect" of dialysis that I have ever heard of and really makes no sense from a technical perspective. Perhaps, he is on blood thinners and the dialysis part of this equation...

Richa Saxena MD

Patients who have kidney problem and are on dialysis must be checked regularly for serum potassium levels because potassium levels fluctuate on dialysis. The normal serum potassium levels are 3.5 and 5.5...